Improved Stability Condition for Takagi–Sugeno Fuzzy Systems With Time-Varying Delay

Full text for this resource is not available from the Research Repository.

Feng, Zhiguang ORCID: 0000-0003-1037-1529 and Zheng, W (2017) Improved Stability Condition for Takagi–Sugeno Fuzzy Systems With Time-Varying Delay. IEEE Transactions on Cybernetics, 47 (3). 661 - 670. ISSN 2168-2267

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/35399
DOI https://doi.org/10.1109/TCYB.2016.2523544
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords T-S fuzzy systems; time delays; control; Wirtinger-based integral inequality; inequalities; reciprocally convex combination
Citations in Scopus 77 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login